Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Feeling a knot in the stomach. Sudden weight loss. What is the problem?

Hello - I recently met a new girl and since have been having this horrible knot in my stomach . I haven t been able to eat consistently and have lost a lot of weight. It s been almost a week and I ve lost maybe 6-7 lbs (I m at around 155 now). I m wondering what I can do to get this feeling to go away so I can eat normally.
Asked On : Mon, 27 Aug 2012
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
You have given symptoms as a poet describes a man in love.
But if you belive you have medical illness, then it is possibly gastritis, which causes pain and hunger contractions which hampers you from eating consistently.
If you believe you are emotionally disturbed and it is the reason of this kind of disturbance then you need to get a psychiatrist counselling.
You can also practice yoga and self control.
Take care.
Answered: Tue, 28 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor